# SDR MALA040821

- Difficulty date: November 2, 2004
- Submitted: December 17, 2004
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 13,975 hours, 15,390 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 6Y/4Y INSPECTION IN LAN, MAINTENANCE NOTED LT AISLE FWD SEAT TRACK CORRODED LBL18.5 STA 294-326, REPAIRED IAW SAAB SRM 53-70-62.  REFER TO NRC NR 126704 FOR ADDITIONAL INFORMATION.  AIRCRAFT RETURNED TO SERVICE 11/03/04.
